# SDR 7C7A2021102300029

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 33,114 hours, 38,139 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: W
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

L/H NACELLE HORSE COLLAR ASSY. FWD WEB FLANGE ON INBOARD SIDE CRACK BETWEEN 9 - 10 O' CLOCK. REPAIRED IAW RD8-54-4469
